Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Fluctuation in effectiveness and dryness?

Recommended Posts

Hey,

I just wanted to see how many other people have experienced this:

I have been on 'tane for about a month at 80mg/day, which is a relatively high dose for me. Yet after having very dry skin and Accutane being very effective, all dryness of my face has gone away and my acne started to come back a bit. It's stayed like that for two weeks now.

Is this type of fluctuation normal? Or was your face usually the same throughout your course?

It just seems to weird for it to suddenly stop being dry and go completely back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×